MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; AXOR II

INTEGRUM AB OPRA IMPLANT SYSTEM; AXOR II
Model Number 1288
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
2025-05-28: integrum received a report form stating that the axor ii (b)(6) had fallen off from the abutment.No injury reported.Manufacturing investigation performed, the unit has been manufactured according to specification.2025-06-05: technical investigation of unit (b)(6) performed.During the investigation the device functions were tested and components inspected.The reported issue could not be replicaded.The device passed the manufacturer's tests.The device was thoroughly cleaned.Finally, it was functionally tested with approved results.Integrum has informed the clinic on the importance of donning the axor ii according to the ifu to ensure a stable connection and prevent damage or wear to the clamps.As stated in the ifu, the device shall not be used if a stable connection cannot be achieved.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
AXOR II
Manufacturer (Section D)
INTEGRUM AB
gemenskapens gata 9
molndal, 43153
SW  43153
Manufacturer (Section G)
INTEGRUM
gemenskapens gata 9
molndal, 43153
SW   43153
Manufacturer Contact
susanne börjesson
gemenskapens gata 9
molndal, 43153
SW   43153
MDR Report Key22201391
Report Number3011386779-2025-00234
Device Sequence Number15364699
Product Code PJY
UDI-Device Identifier07340152100634
UDI-Public07340152100634
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1288
Device Lot Number58776
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown